Risperdal Users Must Keep Watch for Signs of Pituitary Tumor Growth

David W. Hodges
David Hodges is a founding partner of Kennedy Hodges. He focuses his practice on personal injury claims.
Comments (0)

For many patients suffering from mental illness, Risperdal has been a drug described to treat their condition. Unfortunately, this drug has also been linked to many potentially severe side effects. One such side effect is the development of pituitary gland tumors. Since these tumors are best cared for when they are caught early, it is crucial for Risperdal users to be aware of the symptoms that they may experience that could indicate the growth of this type of tumor.

11 Signs of a Pituitary Tumor After Risperdal Use

What are the signs of pituitary tumors that Risperdal users should be on the lookout for? The following is an overview:

  1. Vision loss
  2. Hormonal problems
  3. Headaches
  4. Abnormal growth
  5. Nausea
  6. Vomiting
  7. High blood pressure
  8. Infertility
  9. Loss of menstrual period
  10. Heat or cold intolerance
  11. Skin and body changes

If you experience any of these symptoms, it is important to consult with your doctor as soon as possible. Treatment for pituitary tumors is most effective when started early. Some of the treatments that may be recommended include surgical removal of the tumor, radiation therapy to kill tumor cells, and drug therapy. Historically, surgery has been the most common form of treatment.

If you or a loved one suffered adverse side effects as a result of Risperdal use, you may have a claim against the drug’s manufacturer. We can help you obtain the compensation that you deserve. It is important to act quickly, however. We encourage you to reach out today for a free consultation at 855-947-0707.

 

Be the first to comment!

Post a Comment

To reply to this message, enter your reply in the box labeled "Message", hit "Post Message."

Name:*

Email:* (will not be published)

Message:*

Notify me of follow-up comments via email.